# SDR SWAA2025102314160

- Difficulty date: September 13, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB FLOOR STRUCTURE LOCATED BETWEEN STA767 TO STA794.3 AND RBL21 WL156 AT AFT CARGO COMPARTMENT.  REPLACED SHIELD WEB AND FASTENERS LOC. ON FLOOR STRUCTURE BETWEEN STA767 TO STA794.3 AND RBL21 WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 SHEET 25 REV A.
